MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 8X45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 8X45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 186731845
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the dr.While inserting the screw, the screw broke.He was unable to get the screw out and had to leave in the broken part.

Brand Name
5.5 TI CORT FIX 8X45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7602572
Report Number1526439-2018-50559
Device Sequence Number2129507
Product Code NKB
UDI-Device Identifier10705034352190
UDI-Public(01)10705034352190
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731845
Device Catalogue Number186731845
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1